Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Focardi - E. Spadaro

An epiperimetric inequality for the thin obstacle problem

created by focardi on 26 Feb 2015
modified on 03 Oct 2015

[BibTeX]

Accepted Paper

Inserted: 26 feb 2015
Last Updated: 3 oct 2015

Journal: Advances in Differential Equations
Year: 2015

Abstract:

We prove an epiperimetric inequality for the thin obstacle problem, thus extending the pioneering results by Weiss on the classical obstacle problem (Invent. Math., 138 (1999), no. 1, 23-50). This inequality provides the means to study the rate of converge of the rescaled solutions to their limits, as well as the regularity properties of the free boundary.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1